Volume 17, Issue 6
Generalized Difference Methods on Arbitrary Quadrilateral Networks

Yong Hai Li & Rong Hua Li

DOI:

J. Comp. Math., 17 (1999), pp. 653-672

Published online: 1999-12

Preview Full PDF 107 1125
Export citation
  • Abstract

This paper considers the generalized diffeerence methods on arbitrary networks for Poisson equations. Convergence order estimates are proved based on some a priori estimates. A supporting numerical example is provided.

  • Keywords

Quadrilateral elements Dual Grids Bilinear functions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-653, author = {}, title = {Generalized Difference Methods on Arbitrary Quadrilateral Networks}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {6}, pages = {653--672}, abstract = { This paper considers the generalized diffeerence methods on arbitrary networks for Poisson equations. Convergence order estimates are proved based on some a priori estimates. A supporting numerical example is provided. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9136.html} }
TY - JOUR T1 - Generalized Difference Methods on Arbitrary Quadrilateral Networks JO - Journal of Computational Mathematics VL - 6 SP - 653 EP - 672 PY - 1999 DA - 1999/12 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9136.html KW - Quadrilateral elements KW - Dual Grids KW - Bilinear functions AB - This paper considers the generalized diffeerence methods on arbitrary networks for Poisson equations. Convergence order estimates are proved based on some a priori estimates. A supporting numerical example is provided.
Yong Hai Li & Rong Hua Li. (1970). Generalized Difference Methods on Arbitrary Quadrilateral Networks. Journal of Computational Mathematics. 17 (6). 653-672. doi:
Copy to clipboard
The citation has been copied to your clipboard